A bi-cubic transformation for the numerical evaluation of the Cauchy principal value integrals in boundary methods

Cerrolaza Rivas, Miguel y Alarcón Álvarez, Enrique (1989). A bi-cubic transformation for the numerical evaluation of the Cauchy principal value integrals in boundary methods. "International Journal for Numerical Methods in Engineering", v. 28 (n. 5); pp. 987-999. ISSN 0029-5981. https://doi.org/10.1002/nme.1620280502.

Descripción

Título: A bi-cubic transformation for the numerical evaluation of the Cauchy principal value integrals in boundary methods
Autor/es:
  • Cerrolaza Rivas, Miguel
  • Alarcón Álvarez, Enrique
Tipo de Documento: Artículo
Título de Revista/Publicación: International Journal for Numerical Methods in Engineering
Fecha: Mayo 1989
Volumen: 28
Materias:
Escuela: E.T.S.I. Industriales (UPM)
Departamento: Mecánica Estructural y Construcciones Industriales [hasta 2014]
Licencias Creative Commons: Reconocimiento - Sin obra derivada - No comercial

Texto completo

[img]
Vista Previa
PDF (Document Portable Format) - Se necesita un visor de ficheros PDF, como GSview, Xpdf o Adobe Acrobat Reader
Descargar (686kB) | Vista Previa

Resumen

The numerical strategies employed in the evaluation of singular integrals existing in the Cauchy principal value (CPV) sense are, undoubtedly, one of the key aspects which remarkably affect the performance and accuracy of the boundary element method (BEM). Thus, a new procedure, based upon a bi-cubic co-ordinate transformation and oriented towards the numerical evaluation of both the CPV integrals and some others which contain different types of singularity is developed. Both the ideas and some details involved in the proposed formulae are presented, obtaining rather simple and-attractive expressions for the numerical quadrature which are also easily embodied into existing BEM codes. Some illustrative examples which assess the stability and accuracy of the new formulae are included.

Más información

ID de Registro: 15757
Identificador DC: http://oa.upm.es/15757/
Identificador OAI: oai:oa.upm.es:15757
Identificador DOI: 10.1002/nme.1620280502
URL Oficial: http://onlinelibrary.wiley.com/doi/10.1002/nme.1620280502/abstract
Depositado por: Biblioteca ETSI Industriales
Depositado el: 13 Jun 2013 11:05
Ultima Modificación: 21 Abr 2016 16:03
  • Open Access
  • Open Access
  • Sherpa-Romeo
    Compruebe si la revista anglosajona en la que ha publicado un artículo permite también su publicación en abierto.
  • Dulcinea
    Compruebe si la revista española en la que ha publicado un artículo permite también su publicación en abierto.
  • Recolecta
  • e-ciencia
  • Observatorio I+D+i UPM
  • OpenCourseWare UPM